Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

LCM-stability of power series extensions characterizes Dedekind domains


Author: John T. Condo
Journal: Proc. Amer. Math. Soc. 123 (1995), 2333-2341
MSC: Primary 13F05; Secondary 13F25
MathSciNet review: 1277104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the following main result. A (commutative integral) domain R is a Dedekind domain if and only if $ R[[X]] \subset T[[X]]$ is LCM-stable for each domain T containing R as a subring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13F05, 13F25

Retrieve articles in all journals with MSC: 13F05, 13F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1277104-5
PII: S 0002-9939(1995)1277104-5
Article copyright: © Copyright 1995 American Mathematical Society